# SDR CA020722007

- Difficulty date: July 8, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Boeing 737210C
- Aircraft time: 66,565 hours
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DEPARTING YZF THE NLG INTRANSIT LIGHT WOULD NOT EXTINGUISH AFTER GEAR UP SELECTED. MTCE OBSERVED A CONTAMINATED PROXIMITY SWITCH SENSOR, DEFECT REMAINED AFTER CLEANING. THE UPLOCK POXIMITY SWITH WAS REPLACED AND STRIKE PLATE ADJUSTED. AIRCRAFT WAS GROUND FUNCTION TESTED SERVICEABLE AND TEST FLOWN BEFORE RETURN TO SERVICE.
